# SDR AALA202505066352

- Difficulty date: April 30, 2025
- Submitted: May 6, 2025
- Operation: Air carrier
- Aircraft: N775XF
- Make and model: Airbus A319-112
- Aircraft serial: 2198
- Aircraft time: 63,269 hours, 32,406 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Gen
- Condition: Inoperative
- Location: Zone 900
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: BROKEN EMERGENCY OXIGEN CONTAINER ASSY ON CENTER AREA FWD POSITION AT AFT GALLEY AREA. REPLACED EMERGENCY OXIGEN CONTAINER ASSY ON CENTER AREA FWD POSITION AT AFT GALLEY AREA MAINTENANCE REPLACED EMERGENCY OXIGEN CONTAINER ASSY ON CENTER AREA FWD POSITION AT AFT GALLEY AREA I.A.W THE EMERGENCY OXYGEN GENERATOR AND THE OPERATIONAL TEST OF MANUAL MASK RELEASE REFER TO JOB CARD 26C22035001 STEP 3.B.
